# SDR AALA202402237711

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 74,467 hours, 28,535 cycles
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N1827502
- Condition: Smoke
- Location: Mid Lavatory
- Part time: 10,399 hours, 4,552 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT A PASSENGER DETECTED PLASTIC BURNING ODOR. JUMSEATER INSPECTED AND NOTICED SMOKE COMING FROM MID LAVATORY WATER HEATER. RETURNED TO DFW.  FOUND WATER HEATER TO BE INOPERATIVE REMOVED AND REPLACED WATER HEATER PER AMM 38-12-16.
